Had sex on day 7 & next day took emergency contraceptive pill & after 6 days started bleeding I want to know is this my period or something else.

Something else. You are having bleeding about cycle day 13 - so it is not going to be your period that soon. It is quite likely that the bleeding is due to ovulation. If so, you will have your period in about another 14 days.
Probably OK. The emergency contraceptive pill (ecp) can cause irregular bleeding, so that your period comes sooner or later than usual. On the other hand, ecp's are only about 80% effective in preventing pregnancy. So, you probably want to do a pregnancy test to hopefully reassure yourself.

Related Questions

I took emergency contraceptive pill n started bleeding after a few days n my period is after 20 days. This happened before also. Will this harm me?

Periods/Plan B. Taking emergency contraception is quite likely to throw your periods off for a month - that's exactly how they work. If you had 5 days of bleeding shortly after the pill use, this sounds very normal and means you should not be or become pregnant. GIve it a couple of more weeks until your normal period would have been due and then if you have concern yet, take a home pregnancy test - but unlikely. Read more...

I used an emergency contraceptive pill last month. Now my period is weird. I am not staining my sanitary pad but bleeding when I go to pee. Wts wrong?

Need more info. You don't give enough information to give you an adequate diagnosis. Please make an appointment with your family physician and/or gyn very soon and get an exam. Read more...
EC: Morning After. You may have been able to solve your worries by reading the instructions on the emergency contraception. But, ec will interrupt, change, or just plain old wreak havoc on the menstrual cycle for up to two months. The bleeding with urine may also be a bladder or other urinary tract infection. Read more...

Sex on day 9 took emergency contraceptive pill same day 9 days after had egg white mucus then light bleeding 4 3days now 38 day of cycle but no period?

You had period. You did have your period - you had 3 days of light bleeding and mucous 9 days after you took the emergency contraceptive pill. Your "period" is not going to be what it usually is after taking emergency contraception. You have taken huge doses of different hormones than your body is used to. It can take months for "your cycle" to get back to what you considered normal. Read more...

Had sex month ago, used emergency contraceptive pill, no signs of pregnancy, got my periods, bleeding since a week. Am I pregnant?

Likely no. It doesn't sound like there is a chance of pregnancy. You have had a normal menstrual cycle since you had the encounter. There's never any harm in taking an over-the-counter home pregnancy test. They are fast and accurate and your mind will likely feel relieved when you see a negative. Read more...

Had sex on day 9 & same day took emergency contraceptive pill & after 9 days had little spotting I want to know is this my period or something else?

Response to Plan B. It is your body's response to the hormonal changes induced by the emergency contraceptive. Whether you want to count that as your period is really not important. What it means is that you are not pregnant, but does nothing in predicting your next cycle as things will be thrown off the next month because of use of the hormones. Read more...

Hi Is bleeding (after 5 days) of after taking emergency contraceptive pill is sign of not being pregnant? Her period is already delayed by 2 days now!

If it is her actual. period than she isn't pregnant. Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & notify Dr if period is 7 or > days late. Read more...
Emergency birth cont. Temporary cycle disruptions are common and normal after taking emergency contraception. Always check a pregnancy test about 2 weeks later to make sure it worked. Read more...